# SDR USAA050225

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,426 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, STATION 747 STRINGER 22L.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
